# SDR SWAA030997

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 17,991 hours, 10,895 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A5116080260
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYDRAULIC A-SYS FLUID QTY LOSS NR HYD A-SYS MODULE AND ACOUSTIC FILTER.  REMOVED AND REPLACED HYD LINE PER MM.
